# SDR UIEA2020083101899

- Difficulty date: August 31, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 99,525 hours, 19,144 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Unknown
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT RADAR CONSISTENTLY FAILED TO PAINT SIGNIFICANT CONVECTIVE ACTIVITY.  PERFORMED OPERATIONAL TEST OF SYS 1 AND SYS 2 OF WTX  RADAR. OPS CHECKED GOOD IAW AMM 34-43-00.
